# SDR SWAA2014080730669

- Difficulty date: August 6, 2014
- Submitted: August 7, 2014
- Operation: Air carrier
- Aircraft: N8608N
- Make and model: Boeing 737-8H4
- Aircraft serial: 36638
- Aircraft time: 5,614 hours, 2,344 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 411A2212
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R1 DOOR EMER EXIT LIGHT THRESHOLD ASSEMBLY BROKEN.  R & R LIGHT ASSEMBLY IAW SIP.
